# SDR 2023FA0000180

- Difficulty date: March 29, 2023
- Submitted: March 29, 2023
- Operation: General aviation
- Aircraft: N6922
- Make and model: Cessna 310K
- Engine: Cont IO470*
- System (JASC): 5100 · Standard Practices/Structures
- Part: Fairing
- Condition: Unknown
- Location: Wing/Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, O
- Precautionary procedure: K

## Discrepancy

SCREW TO HOLD FAIRING BETWEEN WING AND TIP TANK TOO LONG AND POSSIBLE PENETRATING / RUBBING ON FUEL TANK. THE INNER AERODYNAMIC FAIRING BETWEEN TIP TANK AND UPPER SURFACE OF WING HAS A TINNERMAN NUT PLATE TO CONNECT TO ANOTHER FAIRING. SCREWS IN THIS NUT PLATE ARE USUALLY TOO LONG, TOUCH THE TIP TANK AND VIBRATION BEGINS A WEAR POINT. SEE PICTURES                          /USERS/BRENNEMAN/DESKTOP/IMG_4417.JPG/USERS/BRENNEMAN/DESKTOP/IMG_4418.JPG
